MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.smj.0000232971.27692.0f

Медицинская библиотека · Southern medical journal · 2006

A case of metoclopramide-induced oculogyric crisis in a 16-year-old girl with cystic fibrosis.

Lou Emil, Abou-Zeid Nuhad

Клинический случайСтатьяПеревод в очереди

Аннотация

Oculogyric crisis is a neurologic reaction characterized by bilateral dystonic elevation of visual gaze as well as hyperextension of the neck. This reaction is most commonly explained as an adverse effect of numerous medications, such as dopamine receptor blocking agents or neuroleptic medications and traditional antipsychotic or antiemetic drugs, such as prochlorperazine or metoclopramide. A case of oculogyric crisis induced by metoclopramide is described in this paper.

Для цитирования: Lou Emil, Abou-Zeid Nuhad. A case of metoclopramide-induced oculogyric crisis in a 16-year-old girl with cystic fibrosis.. Southern medical journal. 2006. DOI: 10.1097/01.smj.0000232971.27692.0f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.